zbMATH — the first resource for mathematics

On the geometry of smooth Bol loops. (Russian) Zbl 0568.53009
Webs and quasigroups, Collect. sci. Works, Kalinin 1984, 144-154 (1984).
[For the entire collection see Zbl 0538.00007.]
The authors show that the structure of smooth Bol loops can be studied by using differential geometric techniques. The authors prove that an analytic Bol loop is a geodesic loop with respect to a uniquely determined torsion-free linear connection. Thus the geodesic loops of this connection are isotopic.
Reviewer: V.Oproiu

53A60 Differential geometry of webs